Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Gymming, doing cardio exercises and weight training, thyroid disorder. Harmful effects on health?

I am 27 year old female. My weight is 63 kg and my height is 162 cms. I am going to gym since last 3 months . just wanna know whether gymming has any negative effect on my body? For further information I want to give that I do cardio exercises on alternate days a week and weight training on remaining days, and suffering from thyroid disorder . My e mail id is YYYY@YYYY . Pls assist me.
Asked On : Fri, 2 Nov 2012
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
hi are doing prefect!!! its great that you are exercising 6 days a week and cardio and weight training which is just the way it should be.. since you have thyroid problem, the metabolic rate reduces for which weight training is very important as it increases muscle mass which increases metabolic rate helping you maintain weight and not put on...continue with what you are doing without being tensed about any negative effect..
Answered: Wed, 14 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend
Welcome to Health Care Magic

Negative effects are unlikely - unless you go the extremes.
You have not mentioned what type of Thyroid disorder it is? - under-active or over active? swelling?
Usually it is hypo and is treatable...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor